| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported there was an issue with the implants sterile packaging.Implants were never used.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the packaging for lot 7075657 found multiple creases and scuffing in the sterile pouch with no visible holes.No visible damage was noted for the sterile blister or outer carton.Sterility has not been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the devices when they left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.It has been determined that the packaging meets the acceptable criteria specifications and the sterility has not been breached.This event is no longer considered reportable.Therefore, the initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.